In the interest of time I will give you some general information based upon her weight and the common milligram size of Lyrica.
Pregabalin is not a drug we use frequently in dogs.
It is used occasionally as an anti-seizure drug and the recommended dose is 2mg to 4mg per kilogram of body weight every 8 hours.
If she is 10 pounds then she is 4.54kgs (2.2 pounds per kilogram) and a normal dose for her would be 9mgs to 18mgs.
Side effects from the drug would be sedation, incoordination, vomiting and diarrhea. If she ate one 50mg capsule then I would expect you may see sleepiness and some mild stomach upset, probably incoordination, nausea and loose stools but there should not be any organ toxicity or long term effects.
This is not a drug that I would expect to be lethal but hopefully she didn't eat it or ate a very part of it rather than the whole amount. This drug is metabolized relatively quickly in dogs so if she remains normal by tomorrow morning then she should remain so.
To try and settle her stomach today if she seems to have any stomach upset you can try either:
1) Pepcid-ac (famotidine) at a dose of one quarter of a 10mg tablet per 5 to 10 pounds of body weight every 12 hours.
2) Prilosec (omeprazole) at a dose of one quarter of a 20mg tablet per 10 to 20 pounds of body weight every 24 hours.
These will reduce stomach acid, which decreases absorption of the drug and should help settle her stomach.
Then feed a homemade diet of 1/3 boiled hamburger or white, skinless chicken, all fats and juices drained and 2/3 white rice for the next 24 hours.
Keep her away from stairs and off furniture tonight just in case so she doesn't fall and hurt herself.
Your other option, if you believe she ate the pill within the last hour and she isn't showing any effects yet, is to induce vomiting.
If you'd like I can give you directions for that.
You can give her 1 tablespoons of 3% hydrogen peroxide soaked up with bread chunks, or mixed with ice cream or a little dog food. Then take her outside and run her around to get the peroxide bubbling so she vomits.
If no vomiting in 10 minutes repeat the peroxide dose once.
If she vomits and seems to clear her stomach and be done I would check to see if the pill pieces are present.
Once she clears her stomach you can use the acid reducers to settle her stomach and the bland diet.
Please let me know if you have any further questions.